# SDR AALA202111176375

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A300*
- Aircraft serial: 1417
- Aircraft time: 66,411 hours, 25,332 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Compensator
- Part number: 201500101
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL CENTER RIGHT HAND TRANSFER FAULT ANNUNCIATED ON ECAM. COMPLIED WITH ECAM PROCEDURE AND SUCCESSFULLY TRANSFERRED CENTER FUEL. FLIGHT DIVERTED TO DFW LANDING SAFELY. MAINTENANCE REPLACED FUEL COMPENSATOR-ULTRA 52QT (AALA202111176375) PER AMM 28-42-48-401. ACCOMPLISHED REPAIR OF TERMINAL LUG ON WIRE HARNESS TO COMPENSATOR 52QT PER EA.NO 332031 (AALA202111174012).
